Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Acknowledgement of priority: ``Asymptotic behavior of solutions of linear stochastic differential systems'' (Trans. Amer. Math. Soc. 181 (1973), 1-22)


Authors: Avner Friedman and Mark A. Pinsky
Journal: Trans. Amer. Math. Soc. 203 (1975), 405
MSC: Primary 60H10
DOI: https://doi.org/10.1090/S0002-9947-1975-0358988-3
MathSciNet review: 0358988
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Friedman and M. A. Pinsky, Asymptotic behavior of solutions of linear stochastic differential systems, Trans. Amer. Math. Soc. 181 (1973), 1-22. MR 0319268 (47:7812)
  • [2] R. Z. Hasminskiĭ, Stability of systems of differential equations under random perturbation of their parameters, ``Nauka,'' Moscow, 1969. (Russian) MR 41 #3925. MR 0259283 (41:3925)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60H10

Retrieve articles in all journals with MSC: 60H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0358988-3
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society